# SDR SWIA201334378

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 25,245 hours, 21,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT SIGN IS BURNED OUT.  SERVICE RELAMPED.
